Pain & Fever

000

Motrin

Motrin Ibuprofen 200MG Coated Caplets, 100-count

Product Rating 4_7 4.67 Based on 27 reviews

Size:

No Size
overview
reviews (27)
shipping & returns
additional info
Product information

Relieve your tough pain and reduce fever with MOTRIN® IB. It contains ibuprofen – an ingredient that provides powerful pain relief.

  • temporarily relieves minor aches and pains due to:headache
  • muscular aches
  • minor pain of arthritis
  • toothache
  • backache
  • the common cold
  • menstrual cramps
  • temporarily reduces fever